MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
BB2493R47 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Misassembled During Installation (4049)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the foam was not installed correctly in the clam shell.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that the foam that holds the tubing in the clam shell was pushed in/slid to the side, therefore, there was no barrier between the sterile and unsterile.The location of the issue was on line 1, page 8 of the custom pack specification.There was no damage noticed to the outer box or the plastic tray housing.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the sterile seal to the plastic tray housing was sealed.The foam on bottom of the clam shell was moved over and exposed to open air and there was no sterile seal from the bottom on the clam shell.